# SDR UALA2013040902371

- Difficulty date: April 8, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 72,445 hours, 26,722 cycles
- Engine: Pwa PW2037
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Nut Plate
- Condition: Defective
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW STICKING OUT ON NR 1 PYLON OUTBOARD SIDE.  MAINT TEXT:  FWD FAIRING, AFT SECTION, LOWER OUTBD CORNER HAS 1 SCREW STICKING OUT, SEE FIG 1, AMM 54-52-00 PAGE 2.  NEEDS NUT PLATE REPLACED.  SCREW IS ON TRAILING EDGE 1 SCREW UP FROM CORNER.  CF FOR REPAIR REF AMM 54- 52-01 PARA 1E WITHIN 5 FLT CYCLES.
